# SDR AWXA200700956

- Difficulty date: July 1, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-20 CHECK - NR 5981248, FORWARD GALLEY EMERGENCY FLASHLIGHT IS INOPERATIVE.  REPLACED FORWARD GALLEY FLASHLIGHT POWER SUPPLY AND FLASHLIGHT.
